On the equitable chromatic number of complete n-partite graphs

Peter Che Bor Lam*, Wai Chee SHIU, Chong Sze TONG, Zhong Fu Zhang

*Corresponding author for this work

Research output: Contribution to journalJournal articlepeer-review

17 Citations (Scopus)
6 Downloads (Pure)

Abstract

In this note, we derive an explicit formula for the equitable chromatic number of a complete n-partite graph Kp1,p2,...,pn. Namely, if M is the largest integer such thatpi(modM)<piM(i=1,2,...,n)thenχ e(Kp1,p2,...,pn)=∑i=1np iM+1,where χe(G) is the equitable chromatic number of graph G.

Original languageEnglish
Pages (from-to)307-310
Number of pages4
JournalDiscrete Applied Mathematics
Volume113
Issue number2-3
DOIs
Publication statusPublished - 15 Oct 2001

Scopus Subject Areas

  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

User-Defined Keywords

  • 05C15
  • 68Q20
  • Complete n-partite graphs
  • Equitable chromatic number

Fingerprint

Dive into the research topics of 'On the equitable chromatic number of complete n-partite graphs'. Together they form a unique fingerprint.

Cite this